Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Graded algebras having a unique rational homotopy type


Authors: Hiroo Shiga and Nobuaki Yagita
Journal: Proc. Amer. Math. Soc. 85 (1982), 623-632
MSC: Primary 55P62
DOI: https://doi.org/10.1090/S0002-9939-1982-0660618-7
MathSciNet review: 660618
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the problem for which graded algebra $ {A^* }$ complexes such that $ {H^*}(K,Q) \simeq {A^*}$ is unique up to homotopy type. A necessary and sufficient condition is given using formal minimal model of $ {A^*}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P62

Retrieve articles in all journals with MSC: 55P62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660618-7
Keywords: Differential graded algebra, minimal model, rational homotopy type
Article copyright: © Copyright 1982 American Mathematical Society